# SDR SWIA200514628

- Difficulty date: February 20, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 12,118 hours, 16,572 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Part serial: 0376
- Condition: Malfunctioned
- Location: Outboard Flap
- Part time: 8,352 hours, 11,397 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPEATED FLAP CONTROL FAULTS (APPROX 5) DURING CLIMB, CRUISE, DESCENT.  REPLACED LEFT FLAP OUTBOARD FLAP ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
